# SDR CALA2019120762149

- Difficulty date: December 5, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N878UA
- Make and model: Airbus A319-132
- Aircraft serial: 2371
- Aircraft time: 42,390 hours, 23,137 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53476493200
- Condition: Damaged
- Location: Frm 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR AFT CUTOUT LATERAL FRAME AT FR 59 STR38R, STR 39R & STR 40R TOTAL 3 LOCATIONS. AFT CARGO DOOR AFT CUTOUT LATERAL FRAME AT FR 59 STR38R, 39R, 40 R REPAIRED AS PER ECRA 5311-02327 PART INTERIM REPAIR.FOR CORROS ION DAMAGE AND REQUIRES RE-INSPECTIONS PER ECRA 5311-02327 PART 2. ON OR BEFORE THE AIRCRAFT REACHES 24237 TOTAL FLIGHT CYCLES O R 44689 TOTAL FLIGHT HOURS WHICH EVER COMES FIRST. PERFORM REPEA T INSPECTIONS AT INTERVALS NOT TO EXCEED 1100 FLT CYCLES OR 2300 FLT HOURS WHICH EVER COMES FIRST. REF ECRA 5311-02327 PART 1, ITEM 2-INTERIM REPAIR MUST HAVE INITIAL INSPECTIONS PER ECRA 5311-02327 PART 2 ON OR BEFORE AIRCRAFT REACHES 24,237 TOTAL FLIGHT CYCLES OR 44,689 TOTAL FLIGHT HOURS, WHICHEVER COMES FIRST. PERFORM REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 1,100 FLIGHT CYCLES OR 2300 FLIGHT HOURS WHICHEVER COMES FIRST. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
